Previous |  Up |  Next


Title: Frolik's theorem for basically disconnected spaces (English)
Author: Vermeer, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 135-142
Category: math
MSC: 06E15
MSC: 54G05
idZBL: Zbl 0799.54030
idMR: MR1282976
Date available: 2012-10-06T00:00:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_18.pdf 442.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo